# SDR ASAA2021071335365

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 32,773 hours, 10,329 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG. FAN BLADE LUBE FRONT SPINNER HAS A NICK AT OUTER EDGE SURFACE B BETWEEN DUMPLE BOLT HOLE AND ADJACENT HOLE. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE REF TASK CARD 78472010.
